# SDR IPXA2015080191851

- Difficulty date: July 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Frame
- Part number: ABN76373
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, INSTRUMENT PANEL LOWER FRAME IS CRACKED 2 PLACES, ABOVE CENTER CONSOLE REPAIRED INSTRUMENT PANEL FRAME IAW EA 011-3110-01-A5889 REV IR AND EO 2510-58103-A.
